Get your Health question answered in 3 easy steps

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes blood clot discharge in urine?

Answered by
Dr.
Dr. Deepika Patil

General Surgeon

Practicing since :2008

Answered : 745 Questions

default
Posted on Wed, 13 Aug 2014 in Urinary and Bladder Problems
Question: This morning, at 11:45 local (Ottawa ON) I witnessed a blood in urine event. Actually it was mostly a huge clot and then a steady 5-7 second stream of what appeared to be straight blood, no urine. About an hour ago I had another event. This time a small clot and a mixture of blood and urine. I have some slight discomfort in my left testicle and an itching feeling in my penis. Okay do I report to my nearest hospital emergency ward now or wait until I can contact my doctor?
doctor
Answered by Dr. Deepika Patil 21 minutes later
Brief Answer:
better to show in emergency ward

Detailed Answer:
Hi,

Welcome to HealthcareMagic.

I read your query and understand your concern .

since you have passed blood clot and had 2 episodes means you may have active bleeding inside. So I would suggest you to show in emergency room where they may check your coagulation profile and start you on drugs which will control active bleeding and also guide you for further investigations to know the cause and treatment.

At your age and so much blood in urine possibility suspected may be bladder /prostate cancer which has erroded a vessel.

Hope I have answered your query . If any further queries are there I would love to help.

Regards
Dr.Deepika Patil
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Deepika Patil 19 hours later
Thank you. I have contacted my local medical people after a visit to the emergency department. They did not regard the incident as an emergency and referred me to my family physician. I have been under what they call a 'prostate cancer recurrence' since my treatments several years ago. No reason for me to be overly concerned.

Again, thank you.
doctor
Answered by Dr. Deepika Patil 29 minutes later
Brief Answer:
.

Detailed Answer:
Hi,

I am glad that I have been of some help to you. If you don't have any further queries you may close this discussion and rate the response.

Regards
Dr.Deepika Patil
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Prostate cancer

doctor1 MD

my husband was diagnosed with BPH grade 1 in 2003. then last march 01, 2011 he had a kub ultrasound,impression: normal sized prostate gland with concretions. he was prescribed hytrin tablet to be taken before bedtime. last june 06, a kub ultrasound was done on him. impression: no prostatic glandpathology detected.. what can you comment about this? should he continue taking the medicine?.. thanks Miles of Bulacan,

doctor1 MD

Sir, my name is sukumaran .K and I am 58 yrs old I am affected by prostate enlargement, and I am passing urine frequently is there any ayurvadic tablets or there can I take this tablets alonng with alapathi tablets, how long I have to take ayurvedic tablets, what is the cast and exact medicene pl advise.

doctor1 MD

My husband had the di vinci surgery 3 months ago due to prostate cancer. The great news is the cancer is gone and his PSA wonderful. But, he is having difficulty getting or maintaining an erection after tying down or sitting. We understand this is a symptom of having this surgery, however the doctor said he felt his erections would come back. He is currently taking testosterone and viagra. His nurse said that the problem is venous erection. His erections are weak and do not last long. What do you think and do you have any advice?

doctor1 MD

I have an enlarged prostate and with a PSA of 11.6. I had a biopsy a year ago (showed no cancer) and has a recent one this month (inconclusive) due to swollen prostate. The doctor said I have to wait for 6 months inorder for the swelling to subside. He gave antibiotic, Cifromax, but the prescription says that tendon problems could be the side effect, which I am having right now. I had been in this antibiotic since July 2013 on and off. I need to find out who is the best urologist here in Salt Lake and Layton area.

doctor1 MD

Hi I have been diagnosed with prostate cancer from a biopsy . They think it is confined to prostate. GS 3+4. 19/12 probes positive. 15% of tissue cancerous. 1) do you recommend radiation or surgery 2) for surgery do you recommend open, laproscopic...

doctor1 MD

What is a prostate cancer with endocrinologist symptom? YYYY@YYYY

doctor1 MD

In 2011 I received Proton Therapy for Prostate Cancer , recently, I have started having some discomfort in the hip on both sides where the proton entered and traveled on its way to radiate the prostrate. The discomfort is similar to that felt...